MathSciNet Relay Station
MathSciNet bibliographic data
MR236165 (38 #4463) 13.50
Klatt, G. B.; Levy, L. S. Pre-self-injective rings. Trans. Amer. Math. Soc. 137 1969 407–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement